Zeros of integrals along trajectories of ergodic systems
Funkcionalʹnyj analiz i ego priloženiâ, Tome 19 (1985) no. 2, pp. 92-93
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1985_19_2_a18,
author = {I. Ya. Shneiberg},
title = {Zeros of integrals along trajectories of ergodic systems},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {92--93},
year = {1985},
volume = {19},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1985_19_2_a18/}
}
I. Ya. Shneiberg. Zeros of integrals along trajectories of ergodic systems. Funkcionalʹnyj analiz i ego priloženiâ, Tome 19 (1985) no. 2, pp. 92-93. http://geodesic.mathdoc.fr/item/FAA_1985_19_2_a18/
[1] Atkinson G., J. London Math. Soc., 13 (1976), 486–488 | DOI | MR | Zbl
[2] Schmidt K., Lectures on cocycles of ergodic transform. groups, Lect. in Math., Delhi–Calcutta, 1977 | MR
[3] Derriennic Y., “Quelques applications du théorème ergodique sous-additif”, Conference on Random Walks (Kleebach, 1979), Asréisque, 74, Soc. Math. France, 1980, 183–201 | MR
[4] Ivanov A.G., Tonkov E.L., Shneiberg I.Ya., Nelineinye kolebaniya i teoriya upravleniya, no. 3, Izhevsk, 1981, 3–32 | MR
[5] Blinov I.N., Tonkov E.L., Mat. zametki, 32:2 (1982), 169–174 | MR | Zbl
[6] Dekking F.M., Z. wahrschein Theorie, 61:4 (1982), 459–465 | DOI | MR | Zbl